Simple Search:

An Estimation of p-adic Sizes of Common Zeros of Partial Derivative Polynomials Associated with a Seventh Degree Form with Complete Dominant Terms


Citation

Sapar, Siti Hasana and Mohd Atan, Kamel Ariffin (2008) An Estimation of p-adic Sizes of Common Zeros of Partial Derivative Polynomials Associated with a Seventh Degree Form with Complete Dominant Terms. Math Digest : Research Bulletin Institute for Mathematical Research, 1 (2). pp. 19-25. ISSN 1985-2436 (Submitted)

Download File

[img]
Preview
PDF
artikel_4_vol1_no2.pdf

Download (244kB)

Additional Metadata

Item Type: Article
Divisions: Institute for Mathematical Research
Publisher: Institute for Mathematical Research
Depositing User: Mohd Nezeri Mohamad
Date Deposited: 24 May 2011 08:18
Last Modified: 27 May 2013 07:52
URI: http://psasir.upm.edu.my/id/eprint/12453
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item